Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know that back pain is known to occur during the use of accutane. I'm curious to what it is actually doing inside my body as to why its casing the pain. I almost want to say it is getting pretty severe now. I'm finishing up my first month of accutane on 40. Mostly going 1 pill one day and 2 the next switching off. Anyways, if anyone know what is actually causing it to give me back pain, when I go in next I am going to tell my doctor but ya does anyone suggest to immediately stop taking it?

Share this post


Link to post
Share on other sites

My suggestion is to call your derm and if the back pain is that severe to stop! Some will say that the it's part of the course, some have permanent back pain even after stopping Accutane.

I advise if lower back pain to try crunches and some Vit D, possible some fish oil (not cod liver oil) and lots of streching. Accutane can affect the spine and bones. It can also stunt growth in some.

Have you tried laser therapy or the holistic fourm for your diet.

Share this post


Link to post
Share on other sites

From what I understand, accutane stops the body from producing the oil that causes acne on your body but also from producing other natural oils/lubricants such as those in your joints/eyes etc, which is why you will suffer dry eyes and nose, and stiffness/soreness in your joints and back. You should drink more water, take fish oil, and I would also recommend glucosamine tablets. Express your concerns to your doctor and see what he/she says. The effects should only be temporary, however you should take care to protect your joints while on the treatment to reduce the possibility of damage. I'm almost 5 months into a 6 month course and have found the pain has reduced, however I have ceased almost all physical activity until I stop taking accutane, apart from a weekly Yoga class.

This is the thing that worries me the most, to be honest.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×